RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2012, Volume 446, Number 3, Pages 263–264 (Mi dan24875)  

This article is cited in 3 scientific papers (total in 5 papers)

MATHEMATICS

On the torsion problem in jacobians of curves of genus 2 over the rational number field

V. P. Platonov, M. M. Petrunin

Research Institute for System Studies, Russian Academy of Sciences, Nakhimovskii pr. 36, korp. 1, Moscow, 117218 Russia


English version:
Doklady Mathematics, 2012, 86:2, 642–643

Bibliographic databases:

Document Type: Article
Received: 31.05.2012

Linking options:
  • http://mi.mathnet.ru/eng/dan24875

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Quantum Electron., 44:4 (2014), 317–321  mathnet  crossref  isi  elib
    2. V. P. Platonov, “Number-theoretic properties of hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves over the rational number field”, Russian Math. Surveys, 69:1 (2014), 1–34  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. S. I. Adyan, V. V. Benyash-Krivets, V. M. Bukhshtaber, E. I. Zelmanov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov, “Vladimir Petrovich Platonov (k 75-letiyu so dnya rozhdeniya)”, Chebyshevskii sb., 16:4 (2015), 6–10  mathnet
    4. M. M. Petrunin, “Vychislenie fundamentalnykh $S$-edinits v giperellipticheskikh polyakh roda $2$ i problema krucheniya v yakobianakh giperellipticheskikh krivykh”, Chebyshevskii sb., 16:4 (2015), 250–283  mathnet  elib
    5. S. I. Adian, V. V. Benyash-Krivets, V. M. Buchstaber, E. I. Zelmanov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov, “Vladimir Petrovich Platonov (on his 75th birthday)”, Russian Math. Surveys, 70:1 (2015), 197–201  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019